# SDR ABXA201003290027

- Difficulty date: November 14, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ATTACH ANGLE IS CRACKED O/B SIDE AFT OF O/B COWLS AFT HINGE FITTING AT STA NAC318.  REMOVED NR 1 ENG EXHAUST SLEEVE IAW B767 MM 78-11-01.  REPAIRED ATTACH ANGLE IAW B767 MM 51-40-02 & DRAWING 313T1380.  RE-INSTALLED NR 1 EXHAUST SLEEVE IAW B767 MM 78-11-01, 1.0 INCH CRACK.
